# SDR CLC2006F00006

- Difficulty date: July 28, 2004
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Engine: Pwa JT9D*
- System (JASC): 2565 · Escape Slide
- Part: Window Frame
- Part number: 5WD230100201
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM, WHILE TROUBLESHOOTING THE DOOR THE SLIDE DEPLOYED.  FOUND VIEW WINDOW FRAME FOR THE ARMED LEVER BINDING.  REPOSITIONED VIEW WINDOW FRAME, REPLACED SLIDE, FUNCTIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO REVENUE SERVICE. (K)
